# SDR ABXA202143023

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 64,607 hours, 46,038 cycles
- Engine: Ge CF680A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 840812
- Condition: Stuck
- Location: Bleed System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT ENG BLEED OFF LIGHT ON WITH ALSO THE RT PACK OFF LIGHT ON DURING TAXI. AIRCRAFT LINED UP FOR TAKE OFF AND RT ENG. BLEED LIGHT DID NOT EXTINGUISH DURING ENGINE ACCELERATION. AIRCRAFT ABORTED TAKEOFF AND RETURNED TO GATE. MAINTENANCE GROUNDED AIRCRAFT. REMOVED AND REPLACED RIGHT PRSOV IAW AMM 36-11-09. AIRCRAFT RELEASED FOR FLIGHT.
